右半平面上无限级随机Dirichlet级数  

RandomDirichlet Series of Infinite Order on the Right-half Plane

在线阅读下载全文

作  者:杨晓英[1] 杨祺[1] 王倩[1] 

机构地区:[1]新疆师范大学数学科学学院,新疆乌鲁木齐830054

出  处:《新疆师范大学学报(自然科学版)》2013年第2期16-20,共5页Journal of Xinjiang Normal University(Natural Sciences Edition)

摘  要:文章研究了右半平面上无限随机Dirichlet级数的增长性,得到了关于它们增长性的两个定理,即关于无限级随机Dirichlet级数增长性的一个充要条件,证明了无限级随机Dirichlet级数在右半平面所确定的随机解析函数在每条水平半直线上的增长性几乎必然与相应的随机Dirichlet级数的增长性相同,即文中的定理1和定理2。This paper studies the growth of random Dirichlet series of infinite order on the Right--half Plane. Two theorems (namely Theorem1, Theorem2), which concern about the random Dirichlet series, are obtained. In this paper, the different distribution of random variable sequences are independent, the level of infinite random series a sufficient and necessary condition of growth And proves that the random series infinite order in the right half plane determined by the random function in each level of growth will almost certainly on the right is the same as the corresponding random series of growth.

关 键 词:随机DIRICHLET级数 型函数  

分 类 号:O122.7[理学—数学]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象